Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from multiple sclerosis. Want to lose weight. How?

hi there Samuel my name is Annette. i am a multiple sclerosis sufferer married with very demanding young family. i myself hate what i have turned into lately well for quite a few months i have put on alot of weight n i do know i have a terrible sweet tooth possibly too much so i really want or need to lose weight to try to get a little of the old me back. i am open to getting to a health farm,n going for a week or so i know family will appreciate me doing this and will help with babysitting, now all i need from you is to help me do this reasonably priced and local
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Weight gain is related to over eating or doing less exercises. Regarding multiple sclerosis (MS), it may contribute to weight gain. Firstly, steroids used for treating acute episodes of MS may lead to weight gain. Secondly, MS may lead to weakness of legs and fatigue, which can limit the ability to exercise.
In general, the steps to weight loss are same in MS patients and those that do not have MS.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor